View : 99 Download: 0

n-FOLD JORDAN PRODUCT COMMUTING MAPS WITH A lambda-ALUTHGE TRANSFORM

Title
n-FOLD JORDAN PRODUCT COMMUTING MAPS WITH A lambda-ALUTHGE TRANSFORM
Authors
Kim, YounjinKo, Eungil
Ewha Authors
고응일김연진
SCOPUS Author ID
고응일scopus
Issue Date
2020
Journal Title
OPERATORS AND MATRICES
ISSN
1846-3886JCR Link
Citation
OPERATORS AND MATRICES vol. 14, no. 2, pp. 305 - 316
Keywords
Quasi-normal operatorspolar decompositionlambda-Alutlige transform
Publisher
ELEMENT
Indexed
SCIE; SCOPUS WOS
Document Type
Article
Abstract
Let B(H) be the set of all bounded linear operators from H to H, where H is a complex Hilbert space. In this paper, we study the properties of T when the lambda-Aluthge transform of T-n is T . Also we prove that the bijective map Phi: B(H) -> B(K) commutes with a lambda-Aluthge transform under the n -fold jordan product if and only if there exists an unitary operator U :H -> K such that Phi(T)= UTU* for every T in B(H).
DOI
10.7153/oam-2020-14-24
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE